Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

How can auto-immune diseases from mesh or molds be treated?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2003
Answered : 1638 Questions
Question
A mesh was put in on my left side in 2002, which was defective, another mesh was installed on the right side in 2014, which is also defective, the mesh gave me an auto immune disease, i am now suffering and dying, what can i do....I also got infected with toxic black mold all over my body, the two together is killing me, is there anything i can do.
Mon, 23 Apr 2018 in Internal Doctor Category
 
 
Answered by Dr. Vaishalee Punj 2 hours later
Brief Answer:
We need to stop the exposure

Detailed Answer:
Hi
Thanks for your query.

Your body is reacting or allergic to mesh and the mold. We need to stop the exposure. I dont know what the mesh is for. Is it for hernia? Consult your surgeon and get the mesh removed. It will give immediate relief.

Regarding black mold, we need to find the source of exposure. If its happening from drinking water then drinking cleaner water will help.

These two precautions will definitely help you.

Let me know if you have any doubts.
Dr Vaishalee
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor